# SDR IXXA05RNG090S

- Difficulty date: October 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xfs 207.500
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK CORROSION WAS FOUND ON INNER EXTENDED LEADING EDGE OUTER UPPER SKIN AROUND STA XFS 207.500 - RT.  DAMAGED AREA WAS BLENDED OUT AND REINFORCEMENT DOUBLER WAS FABRICATED AND INSTALLED IAW EO ATI-092305 AND EWO ATI-57-055. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
